# SDR IPXA2017032315433

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,641 hours, 8,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMING LEVER DOES NOT FULLY MOVE TO THE RIGHT WHEN ARMING, HOWEVER ON EACM DOOR SPAGE SHOWS ARMED.  FOUND DEBRIS BLOCKING FULL ENGAGEMENT OF ESCAPE SLIDE ARMING LEVER.  REMOVED DEBRIS ESCAPE SLIDE ARMING LEVER WORKS NORMAL IAW MM 52-10-00
